Dr. Peter Goetz
Associate Professor
Office Location:
BSS 358
Phone Number:
826-3926
Email Address:
Website: http://users.humboldt.edu/pgoetz/
 
Summary of Research Academic Background

Interests

  • Structure and representation theory of noncommutative rings
  • Noncommutative algebraic geometry and Artin-Schelter regular algebras
  • Homological algebra and algebraic geometry

Publications

  1. A-infinity algebra structures associated to K2 algebras (with Andrew Conner), Journal of Algebra, 337, (2011), no. 1, 63-81.
  2. Fat point modules over generalized Laurent polynomial rings, Journal of Algebra, 313, (2007), no. 2, 657-671.

In preparation

  1. Koszul properties of filtered quadratic algebras (with Andrew Conner)
  2. The restricted Lie algebra cohomology of the Witt Lie algebra (with Tyler Evans).

PhD, University of Oregon, August 2003, (under the direction of Brad Shelton).

MS, University of Washington, June 1997.

BA (Mathematics), summa cum laude, June 1995.

Grad Students